Discussions that mention lovastatin

Exercise & Fitness board


Hi.
Have started dieting and exercising (seriously, not just talk), since Nov, 2007 and have lost about 35 lbs. I do weights as part of this exercise, 3 days a week. Couple of questions........
1) I have been diagnosed with Bursitis many years ago, sometimes it acts up more than others. I have been having arm pain.. sometimes so much that need to take Motrin, Aleve or put some Bengay type cream on my arms. Have a problem with my left arm at night, since I normally have it over my head, and under my pillow. The weight of my head/pillow on it hurts!
2) I take Lovastatin, the generic of Lipitor for my chloresterol - about 10 years now.
Questions:
Is my arm pain most likely still the bursitis? Does exercise cause it to worsen?
It does seem to be more in my biceps area now.......
Or could it be due to the weights I am doing now? Not sure, but it may have gotten worse since I started the weights approx start of mid Dec 2007.
Or ............ can it be due to the Lipitor, since I have heard/read that muscle pain is one of the things to watch for long term users of this drug.
.......... I know I need to check with the doctor, maybe my better eating and weight loss means I no longer need to take Lipitor. Also, have had some ED (am 63 now)...............
Thx.
Bob
P.S. I also take BP medicine.
Oh.......... any special exercises to get rid of 'love handles'?